About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

Jul 7, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I have been on Pristiq 100 mg for at least a year and I just stopped taking my medication about 3 or 4 days ago… I have been feeling really anxious and irritable, and I have been feeling SUPER nauseated… I am a runner as well and I run almost every day but I haven’t been running the past 2 days because I have been feeling so nauseous and dizzy. did your doctor tell you it is better to go cold turkey or try and titrate down? I only have two 100mgs left and I don’t really want to break them in half in an attempt to titrate down… I just want to stop feeling so crappy. I just graduated from college too & i am going through that scary real-world transition so I really want to know how long these side effects will last! thanks!